Ask an expert
Question

08 Feb 2006

Severe PMS while on Mirena
Since I've been on the Mirena (about 1 year now), I suffer from severe PMS, including severe backache and tummy cramps and also migraine headaches for 3 days before my period. My period also did not completely stop,although its much lighter. I actually feel sick during this time and have to take painkillers. After my period I feel fine until the next 3 days before my period when I feel sick again. This is real symptoms and not in my head. Before using the Mirena, I had no PMS at all. Please help.
Answer 319 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The solution seems to be to change to a differnt form of contraception.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote